# SDR CA021220003

- Difficulty date: September 5, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018001
- Condition: Failed
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF AUTOFEATHER DID NOT ARM AND TAKE OFF WAS ABORTED.  FAULT CODE 274 OBSERVED IN CDS FOR THE LT ENGINE PROPELLER ELECTRONIC CONTROL UNIT (PECU). FOR TROUBLESHOOTING PURPOSES THE PECU'S WERE CROSS CHANGED. THE FAULT MOVED TO THE OTHER SIDE. NEW PECU INSTALLED ACCORDING AMM 61-20-32. TEST RUN PERFORMED W/O REMARKS.
